Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Jul 4, 2012, 4:01 PM EDT for Indian River County, Florida. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2012, 4:01 PM EDT (20:01 UTC)
- Expired
- Jul 4, 2012, 5:00 PM EDT
- In force
- 59 min
- Issued by
- NWS Melbourne, FL
County Indian River County, FL
The radar
The Melbourne radar (KMLB), 65 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1337 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
771
WWUS82 KMLB 042001
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
401 PM EDT WED JUL 4 2012
FLZ053-054-058-059-042100-
INDIAN RIVER-OKEECHOBEE-OSCEOLA-ST. LUCIE-
401 PM EDT WED JUL 4 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH AND SMALL HAIL OVER INDIAN RIVER COUNTY...
NORTHERN OKEECHOBEE COUNTY...SOUTHEASTERN OSCEOLA COUNTY...NORTHERN
ST. LUCIE COUNTY...
* UNTIL 500 PM EDT.
AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 10 MILES WEST
OF LAKEWOOD PARK...MOVING NORTHWEST AT 5 MPH. ADDITIONAL STRONG
STORMS WILL LIKELY FORM FROM A BOUNDARY COLLISION OVER WESTERN
INDIAN RIVER COUNTY...WESTWARD TO THE KISSIMMEE RIVER.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2738 8111 2741 8114 2745 8115 2748 8119
2756 8119 2760 8114 2764 8115 2765 8114
2769 8116 2771 8115 2772 8117 2777 8119
2783 8058 2782 8051 2783 8048 2743 8035
TIME...MOT...LOC 1958Z 146DEG 7KT 2749 8056
$$
WEITLICHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jul 4, 3:30 PM EDT, 31 minutes earlier.
Area forecast discussion, Jul 4, 3:30 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 330 PM EDT WED JUL 4 2012 .DISCUSSION... CURRENT...DIURNAL CONVECTION GOT AN EARLIER START COMPARED TO THE PAST FEW DAYS. ENHANCEMENT OF CU OCCURRED ALONG A WSW-ENE LINE OVER THE CENTRAL CWA...WHICH APPEARS TO HAVE BEEN A RESULT OF EITHER A LEFTOVER REMNANT OUTFLOW FROM TUE NIGHT'S STORMS...OR A WEAK LOW LEVEL PERTURBATION ROUNDING THE ATLC RIDGE. WHATEVER THE CASE MAY BE...CONVECTIVE PATTERN IS NOW COMPLETELY DISTURBED (THUNDERSTORM OUTFLOW DOMINANT) WITH LOCAL SEA BREEZES HAVING LIMITED ADDITIONAL EFFECT. CONSEQUENTLY...STORM COVERAGE AND TIMING OVER THE NORTHERN/ CENTRAL CWA WILL BE FAIRLY UNIFORM...WITH ACTIVITY "SEEKING OUT" UNUSED POCKETS OF INSTABILITY FROM LATE AFTERNOON INTO THE EVENING ...LATER SOUTH WHERE COVERAGE HAS BEEN LIMITED THUS FAR. EXTENT OF ONGOING ACTIVITY WARRANTS RUNNING WITH A PRE-FIRST PERIOD ONCE AGAIN. PREVIOUS DISCUSSION... THU-FRI...BROAD MID-LEVEL HIGH PRESSURE IN CONTROL OVER THE CENTRAL CONUS AS MID-LEVEL ENERGY ROTATES CLOCKWISE AROUND IT. AT THE SURFACE WEAK HIGH PRESSURE RIDGING WILL REMAIN LOCATED ACROSS THE CENTRAL FLORIDA PENINSULA. THE PRESSURE GRADIENT REMAINS LIGHT AND AN EAST COAST SEA BREEZE BOUNDARY WILL DEVELOP BY EARLY AFTERNOON AND MOVE INLAND. EXPECT BOUNDARY COLLISIONS AGAIN ACROSS THE INTERIOR WITH HIGHEST PERCENTAGES FOR SCATTERED SHOWERS/STORMS HERE. STEERING FLOW ALOFT REMAINS VERY WEAK AND EXPECT VERY SLOW/CHAOTIC MOVEMENT OF AFTERNOON/EVENING STORMS. UPPER 80S TO AROUND 90 DEGREES FOR HIGHS SPACE/TREASURE COASTS WITH LOWER 90S VOLUSIA COAST. ACROSS THE INTERIOR LOWER TO MIDDLE 90S WILL CONTINUE. OVERNIGHT LOWS CONTINUE TO BE MUGGY AND IN THE 70S AREAWIDE. SAT-NEXT WED...MID-LEVEL HIGH PRESSURE ACROSS THE CENTRAL CONUS DOES WEAKEN EARLY NEXT WEAK AS THE MID-LEVEL RIDGING INFLUENCE STRETCHES SOUTHEASTWARD INTO THE FLORIDA PENINSULA. THIS WILL BE THE RESULT OF UPPER TROUGHING PRESSING INTO THE NORTHEAST CONUS AND EASTERN CANADA. WEAK SURFACE RIDGING WILL REMAIN FIXATED NEAR THE CENTRAL PENINSULA DURING THIS PERIOD AS THE PRESSURE GRADIENT REMAINS WEAK. WE WILL CONTINUE TO SEE A DAILY EAST COAST SEA BREEZE REGIME DEVELOPING AT THE COAST AND MOVING INLAND EACH AFTERNOON AND EARLY EVENING. SURFACE HEATING AND BOUNDARY COLLISIONS WILL BE RESPONSIBLE FOR SCATTERED STORM COVERAGE. STEERING FLOW EACH DAY WILL REMAIN 5 MPH OR LESS WITH VARIABLE/CHAOTIC MOVEMENT OF CELLS AND POTENTIAL FOR LOCALLY HEAVY RAINS FOR AREAS THAT DO SEE PRECIPITATION. BELIEVE THAT THE HIGHEST PRECIPITATION CHANCES WILL REMAIN OVER THE INTERIOR. MAX TEMPS GENERALLY IN THE LOW-MID 90S INTERIOR AND UPPER 80S/LOWER 90S AT THE COAST. MIN TEMPS WILL LIKELY CONTINUE IN THE 70S. ONE CHANGE THAT WAS MADE TO THE INHERITED FORECAST WAS TO INCREASE RAIN CHANCES SLIGHTLY ACROSS THE SOUTHERN THIRD TO HALF CWA FOR SAT NIGHT-SUN. MODEL GUIDANCE IS IN GOOD AGREEMENT ON CARRYING THE NERN CARIBBEAN T-WAVE WEST TO WNW THROUGH THIS WEEKEND WITH THE NORTHERN EDGE OF THE WAVE AFFECTING SE FL...POSSIBLY OUR SOUTHERN COUNTIES WITH INCREASED MOISTURE/CONVERGENCE...WHICH WOULD ENHANCE RAINFALL CHANCES/AMOUNTS...ASSUMING IT VERIFIES CLOSE TO REALITY. && .AVIATION...ONSET OF CONVECTION SEVERAL HOURS EARLY OVER THE NORTHERN INTERIOR 4 SITES...AND HAVE BEEN AMENDING TO ACCOUNT FOR THIS. STORMS WILL CONTINUE INVOF MLB-MCO-ISM NORTHWARD THROUGH ABOUT 00Z. IFR VSBYS WITH G30-45KT HAVE BEEN COMMON AS TS CELLS HAVE BEEN VERY "PULSY". && .MARINE...THROUGH MON...THE ATLANTIC RIDGE AXIS WILL REMAIN IN THE VICINITY OF CENTRAL FLORIDA THROUGH THIS TIME. EXPECT A GENERALLY LIGHT TO GENTLE BREEZE WITH A MODERATE ONSHORE BREEZE NEAR THE COAST EACH AFTERNOON ASCD WITH SEA BREEZE CIRCULATION. COULD POSSIBLY SEE WINDS KICK UP DURING NOCTURNAL INSTABILITY CYCLE AS WELL...BUT OVERALL WIND AND SEAS WILL REMAIN QUITE FAVORABLE FOR BOATING THIS WEEK. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 92 73 91 / 20 30 20 30 MCO 73 94 74 93 / 30 40 20 30 MLB 75 90 75 90 / 20 20 20 30 VRB 73 89 74 89 / 20 20 20 30 LEE 74 93 75 94 / 30 40 20 40 SFB 74 94 75 94 / 30 40 20 30 ORL 76 94 76 94 / 30 40 20 30 FPR 72 89 73 89 / 20 20 20 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECAST/AVIATION...CRISTALDI IMPACT WX GRAPHICS....WIMMER
Hazardous weather outlook, Jul 4, 11:55 AM EDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1155 AM EDT WED JUL 4 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-050400- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1155 AM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... EARLY AFTERNOON SHOWERS WILL FORM ALONG THE LEADING EDGE OF THE EAST COAST SEA BREEZE AS IT PUSHES ACROSS COASTAL LOCATIONS AND JUST WEST OF INTERSTATE 95. MID TO LATE AFTERNOON THUNDERSTORMS WILL FORM ALONG AND BEHIND THE SEA BREEZE AS IT PUSHES WEST ACROSS INTERIOR LOCATIONS WEST OF INTERSTATE 95. STORM COVERAGE WILL BECOME SCATTERED BY LATE AFTERNOON OVER THE INTERIOR AS THE EAST AND WEST COAST SEA BREEZES INTERACT WITH EACH OTHER FROM AROUND NORTHWEST VOLUSIA COUNTY ACROSS SEMINOLE...LAKE...ORANGE...OSCEOLA AND OKEECHOBEE. STORMS WILL MOVE TO THE NORTH AND NORTHEAST AT 5 TO 10 MPH BACK TO TOWARD COAST VOLUSIA AND NORTHERN BREVARD COUNTIES. THE PRIMARY WEATHER HAZARD WILL BE CLOUD TO GROUND LIGHTNING STRIKES. STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH...LOCALLY HEAVY RAIN THAT MAY LEAD TO SHORT TERM LOCALIZED FLOODING AND SMALL HAIL. STORMS MAY LINGER INTO THE MID EVENING ORLANDO TO DAYTONA. .FLOOD IMPACT... THE SLOW STORM MOTION WILL ALLOW HEAVY RAIN AMOUNTS TO OCCUR AS STORMS PASS...WITH RAIN TOTALS OF 2 TO 3 INCHES POSSIBLE. THESE HEAVY RAIN AMOUNTS MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POORLY DRAINED AREAS. .RIP CURRENT IMPACT... A SMALL LONG PERIOD OCEAN SWELL AND FULL MOON WILL BRING A MODERATE RIP CURRENT RISK TO AREA BEACHES TODAY. BEACHGOERS ARE URGED TO ONLY SWIM WHERE A LIFEGUARD IS PRESENT. .MARINE THUNDERSTORM GUST IMPACT... A FEW STORMS EARLY AFTERNOON NEAR THE INTRACOASTAL WATERWAYS BECOME SCATTERED OVER THE INTERIOR THROUGH THE LATE AFTERNOON. STORMS WILL BE SLOW MOVING AND MAY PRODUCE WIND GUSTS OF 34 KNOTS AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES. BOATERS SHOULD KEEP BE ALERT FOR STORMS MOVING TOWARD THEM AND SEEK SAFE HARBOR UNTIL THE STORMS PASS THEIR LOCATIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.AN ELEVATED RIP CURRENT RISK WILL PERSIST INTO THE LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SCATTERED LIGHTNING STORMS ARE EXPECTED EACH AFTERNOON ACROSS EAST CENTRAL FLORIDA. THE HIGHEST COVERAGE WILL BE ACROSS THE INTERIOR SECTIONS WITH THE COLLISION OF THE EAST AND WEST COAST SEA BREEZES LATE AFTERNOON THROUGH AROUND SUNSET. GLITTO/UPDATE WIMMER
In the hours before
Special weather statement, Jul 4, 3:05 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
305 PM EDT WED JUL 4 2012
FLZ045-144-041945-
ORANGE-SOUTHERN LAKE COUNTY-
305 PM EDT WED JUL 4 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHWESTERN LAKE COUNTY...
SOUTHWESTERN ORANGE COUNTY...
* UNTIL 345 PM EDT.
AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL IN SOUTHWEST
ORANGE AND SOUTHERN LAKE COUNTIES...MOVING SOUTHWEST AT 5 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2864 8195 2864 8151 2835 8153 2835 8179
2836 8180 2836 8185 2835 8186 2834 8194
TIME...MOT...LOC 1904Z 026DEG 4KT 2846 8170
67Special weather statement, Jul 4, 3:17 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
317 PM EDT WED JUL 4 2012
FLZ047-053-042015-
OSCEOLA-SOUTHERN BREVARD COUNTY-
317 PM EDT WED JUL 4 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH AND SMALL HAIL OVER SOUTHERN BREVARD COUNTY...
EASTERN OSCEOLA COUNTY...
* UNTIL 415 PM EDT.
AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER WEST
MELBOURNE...MOVING SOUTHEAST AT 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2776 8111 2807 8117 2822 8064 2817 8062
2820 8065 2815 8063 2814 8061 2810 8061
2809 8059 2807 8059 2791 8051
TIME...MOT...LOC 1917Z 327DEG 13KT 2808 8068
WEITLICHSpecial weather statement, Jul 4, 3:21 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 321 PM EDT WED JUL 4 2012 FLZ141-042015- COASTAL VOLUSIA COUNTY- 321 PM EDT WED JUL 4 2012 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER CENTRAL VOLUSIA COUNTY... * UNTIL 415 PM EDT. AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER NEW SMYRNA BEACH...MOVING NORTH NORTHWEST AT 10 MPH. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS AND SMALL HAIL INCLUDE WILBUR BY THE SEA TO DAYTONA SPEEDWAY. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORMS PASSES. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. LAT...LON 2920 8100 2898 8086 2890 8104 2911 8119 TIME...MOT...LOC 1919Z 153DEG 14KT 2904 8101 67
Local storm report, Jul 4, 3:35 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
335 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM TSTM WND DMG 3 SSE EAST LAKE TOHO 28.25N 81.26W
07/04/2012 OSCEOLA FL EMERGENCY MNGR
OSCEOLA EM REPORTED DAMAGE TO CARPORTS AND TRAILERS IN
JADE ISLE MOBILE HOME PARK.
0310 PM HAIL 6 SSE FERNDALE 28.55N 81.65W
07/04/2012 E0.88 INCH ORANGE FL PUBLIC
NICKEL-SIZED HAIL REPORTED JUST BEYOND EXIT 272 ON THE
FLORIDA TURNPIKE.
&&
ARBLocal storm report, Jul 4, 3:39 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
339 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND GST MELBOURNE AIRPORT 28.10N 80.64W
07/04/2012 M51 MPH BREVARD FL ASOS
KMLB ASOS MEASURED A WIND GUST OF 44 KT/51 MPH.
&&
ARBSpecial weather statement, Jul 4, 4:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
401 PM EDT WED JUL 4 2012
FLZ053-054-058-059-042100-
INDIAN RIVER-OKEECHOBEE-OSCEOLA-ST. LUCIE-
401 PM EDT WED JUL 4 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH AND SMALL HAIL OVER INDIAN RIVER COUNTY...
NORTHERN OKEECHOBEE COUNTY...SOUTHEASTERN OSCEOLA COUNTY...NORTHERN
ST. LUCIE COUNTY...
* UNTIL 500 PM EDT.
AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 10 MILES WEST
OF LAKEWOOD PARK...MOVING NORTHWEST AT 5 MPH. ADDITIONAL STRONG
STORMS WILL LIKELY FORM FROM A BOUNDARY COLLISION OVER WESTERN
INDIAN RIVER COUNTY...WESTWARD TO THE KISSIMMEE RIVER.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2738 8111 2741 8114 2745 8115 2748 8119
2756 8119 2760 8114 2764 8115 2765 8114
2769 8116 2771 8115 2772 8117 2777 8119
2783 8058 2782 8051 2783 8048 2743 8035
TIME...MOT...LOC 1958Z 146DEG 7KT 2749 8056
WEITLICHThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:02 PM EDT | Special Weather Statement | MLB | Volusia | 43 min |
| Jul 3, 8:15 PM EDT | Special Weather Statement | MLB | Lake | 30 min |
| Jul 3, 8:19 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 28 min |
| Jul 3, 8:42 PM EDT | Areal Flood Advisory | MLB | Lake, Volusia | 93 min |
| Jul 3, 8:43 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 30 min |
| Jul 4, 1:48 PM EDT | Special Weather Statement | MLB | Brevard | 42 min |
| Jul 4, 1:50 PM EDT | Special Weather Statement | MLB | Brevard | 40 min |
| Jul 4, 2:37 PM EDT | Special Weather Statement | MLB | Brevard | 38 min |
| Jul 4, 3:05 PM EDT | Special Weather Statement | MLB | Lake | 40 min |
| Jul 4, 3:08 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 23 min |
| Jul 4, 3:17 PM EDT | Special Weather Statement | MLB | Osceola | 58 min |
| Jul 4, 3:21 PM EDT | Special Weather Statement | MLB | Volusia | 54 min |
| Jul 4, 3:25 PM EDT | Special Marine Warning | MLB | 65 min | |
| Jul 4, 4:48 PM EDT | Areal Flood Advisory | MLB | Lake, Volusia | 57 min |
| Jul 4, 4:57 PM EDT | Special Weather Statement | MLB | Indian River | 48 min |
| Jul 4, 5:32 PM EDT | Areal Flood Advisory | MLB | Lake | 58 min |
| Jul 4, 7:01 PM EDT | Special Weather Statement | MLB | Okeechobee | 44 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.